# SDR AALA20050552

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS ON TAIL CONE SLIDE INOPERATIVE.  FOUND LOOSE CONNECTION ON BATTERY PACK.  TIGHTENED CONNECTION ON BATTERY PACK FOR EMERGENCY LIGHT ON TAIL CONE SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
